# SDR COMA9630057

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140N
- Make and model: Saab SF340A
- Aircraft serial: 340A140
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: A2042C
- Condition: Defective
- Location: Left
- Part time: 5,334 hours
- Stage of operation: UK
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

LEFT MAIN ELECTRIC BUS DROPS OFF LINE.  REPLACED THE LT POWER DISTRIBUTION UNIT.  PART TOTAL CYCLES, 5,920.
